# SDR DXTA200501155

- Difficulty date: December 22, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605262
- Aircraft time: 3,762 hours, 2,885 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Bypassing
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT FUEL FILTER BYPASS LIGHT CAME ON WITH APPLICATION OF T/O POWER DURING TAKEOFF ROLL.  REMOVED AND REPLACED RIGHT FUEL FILTER IAW P&W 545 M/M CH 73-10-05, OPS AND LEAK CHECKS SATISFACTORY.
